American Journal of Computational and Applied Mathematics

American Journal of Computational and Applied Mathematics is a peer-reviewed international journal. This journal publishes significant research papers from all branches of applied mathematical and computational sciences. It publishes original papers of high scientific value in all areas of computational and applied mathematics.

ICV 2015: 75.57; ICV 2016: 85.20 h5-index: 8, h5-median: 14
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Mohamed Seddeek
p-ISSN: 2165-8935
e-ISSN: 2165-8943


Current Issue  

Volume 14, Number 1, 2024
  • Articles
Application of the Modied Adomian Decomposition Method on a Mathematical Model of COVID-19
Justina Mulenga, Patrick Azere Phiri
pp. 1-14
DOI: 10.5923/j.ajcam.20241401.01  6704 Views  109 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
Approximation of Some Nonlinear Fractional Order BVPs by Weighted Residual Methods
Umme Ruman, Md. Shafiqul Islam
pp. 15-23
DOI: 10.5923/j.ajcam.20241401.02  9449 Views  88 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML